# SDR RRXA002299

- Difficulty date: May 25, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- Aircraft time: 63,988 hours, 20,467 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND ELONGATED HOLES IN THE SEAT TRACK AT STA 1250 - 1460 AND XCW 47 RT, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  RECEIVED AND INSTALLED REPAIRED SEAT TRACK IAW DC-8 SRM 53-2-3, FIG 12, EA NR 77-995CF, ROSEMBALM DRAWING NR 24300 AND EO NR 00-047 WITH APPROVED 8110-3 DATED 6-1-00.
